# SDR CALA9900005

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT RAISE PAST UP LATCH CHECK POSITION AND GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  THE NOSE GEAR STRUT WAS SERVICED IAW MM 32-21-2 AND THE GROUND SHIFT MECHANISM WAS CHECKED IAW MM 32-23-1.  OPERATIONAL CHECKS WERE GOOD.
